Fertility Friends Support Forum banner

1 - 6 of 6 Posts

·
Premium Member
Joined
·
722 Posts
Discussion Starter · #1 ·
Hi there

Don't want to sound too paranoid, but I'm on day 5 of stimms (3 vials of Menopur) and tonight have started getting what I can only describe as 'low' period pain.  I just wanted to check whether this is normal - are you meant to feel cramps in your lower stomach while stimming?  I'm not doubled-up in pain, but it's pain enough for me to be uncomfortable.

Also, today (sorry for the detail here), when I wiped after the toilet today, I had loads of egg-white like discharge - is this normal too?

I'd really appreciate some advice.

Thanks
Nikki
x
 

·
Registered
Joined
·
2,229 Posts
Pains and discharge are completley normal; the pains due to your ovaries responding to drugs and discharge due to higher than normal hormone levels also indicating that you are responding. I would guess you are due a scan in a few days.

Sarah
 

·
Premium Member
Joined
·
3,597 Posts
Hi Treacle

I am on day 4 of stimms and also have pain. Mainly my lower back area but a little in my tummy area. I rang my clinic and they told me that it is probably my ovaries responding to the drugs. I can only hope that there are some follicles growing as last time I had only 1! As they say, no pain means no gain!

Take care

Rach xx
 

·
Premium Member
Joined
·
722 Posts
Discussion Starter · #4 ·
Thanks Sarah
You've put my mind at rest. Yep - I have a scan on Friday, so fingers crossed that it's good news and my follies are growing as they should.
Nikki
x
 

·
Premium Member
Joined
·
722 Posts
Discussion Starter · #5 ·
Hi Rach

Sorry - our posts must have crossed. Glad you're getting symptoms too - I notice you've got your scan on Friday as well - good luck hun!

Take Care
Nikki
x
 

·
Premium Member
Joined
·
3,597 Posts
Treacle :) cycle buddy!

Good luck for Friday ^thumbsup^ Let me know how you get on

Rach xx
 
1 - 6 of 6 Posts
Top